Emedicine says: Delirium tremens (DTs) is the most severe form of ethanol withdrawal, manifested by altered mental status (global confusion) and sympathetic overdrive (autonomic hyperactivity), which can progress to cardiovascular collapse.
Also ref. https://pubs.niaaa.nih.gov/publications/aa05.htm
I assume the patient has Delerium tremens, had a seizure, and now is hypertensive because of the "sypathetic overdrive", with excess secretion of catecholamines, thus the hypokalemia.
The use of any agent that inhibits gastric secretion of acid (H2-receptor antagonists or PPIs) will result in a rise in serum gastrin as the feedback inhibition of gastrin release is diminished.
If you want to rule out Zollinger-Ellison syndrome you need to stop the PPIs first, then measure Gastrin to make that your intial measure of elevated Gastrin was not due to your drug rather than the patients disease.
Lymphocytosis associated with infectious mononucleosis is caused by an increase in the number of circulating activated T and B lymphocytes.
The atypical lymphocytes are CD8+ T- cells that are activated to eliminate EBV infected B- lymphocytes.